# SDR HNAA2021122000606

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 39,934 hours, 36,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ELECTRICAL RESET, APU START AND ALL SYS TESTS PASSED, SHORTLY AFTER GOT INDICATION OF BURNING/ELECTRICAL BURNING SMELL IN FLT DECK WITH EMERGENCY LIGHTS TRIPPING ON AND WILL NOT GO OFF.   PERFORMED GVI OF CAPTS AND FO RELAY PANELS NO DEFECTS NOTED, PERFORMED GVI OF CB PANEL NO DEFECTS NOTED,  CHECKED FLASHLIGHTS NO DEFECTS NOTED. RAN APU + APU BLEED WITH PACKS ON AND AC FULLY POWERED AND NO DEFECTS NOTED AND COULD NOT DUPLICATE PROBLEM AFTER RUNNING FOR 30 MINUTES.
